MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HIP BRIDGE DUAL ROTATING STOPCOCKS; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE HIP BRIDGE DUAL ROTATING STOPCOCKS; ACCESSORIES, ARTHROSCOPIC
Catalog Number 0295727200
Medical Device Problem Codes Component Missing (2306); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tray was being used on the operating field.It turns out that it was not functional.The patient was put to sleep and awakened on the table, with no surgery possible.
 
Additional Manufacturer Narrative
The device was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: component missing.Probable root cause: manufacturing error, use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
HIP BRIDGE DUAL ROTATING STOPCOCKS
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22515955
Report Number0002936485-2025-00640
Device Sequence Number21064796
Product Code NBH
UDI-Device Identifier07613327053074
UDI-Public07613327053074
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0295727200
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown